Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What causes stomach rumbling, abdominal pain and loose stool?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions
Stomach has not stopped rumbling, constantly making noises, lower abdominal pains, loose stools (when I eat a huge meal, I poop and only like pieces come out) haven't been able to have a normal solid poop.
Posted Mon, 16 Dec 2013 in Digestion and Bowels
Answered by Dr. Chakravarthy Mazumdar 2 days later
Brief Answer: Stool microscopy Detailed Answer: Hi, Extremely sorry for a late answer. I hate to make my patients wait but this time I did not have option. How are you feeling now. Did the rumbling and lower abdominal pain stop? Is the stool formation normal? Do you have a family history of Crohn's disease / Colitis? A prolonged use of antibiotics can lead to such problems. How long did you take them when chlamydia was positive and what did you take? I need a stool microscopy report, Blood counts and ESR before I proceed further to diagnose. Can you get this done? What were the various medications that you had taken? Awaiting your reply.
Above answer was peer-reviewed by
Follow-up: What causes stomach rumbling, abdominal pain and loose stool? 7 hours later
Hi, I took the antibiotics starting with an A for the chlamydia, forget the name.. I took it once (4 pills at once) and few weeks past and still have minot symptoms so doctor gave me another 4 and th at when it started. The chlamydia is gone now and then pains and rumbling has stopped I believe, the pains didn't hurt, they were very minimal and only lasted for like a few seconds, but haven't had any problems now tho.. Also unrelated, I shave my chest and between my cleavage when the hairs grow back it gets itchy and I have a rash that doesn't go away unless in shave the hairs again to the bone.. It there an antibiotic cream or something you recommend?
Answered by Dr. Chakravarthy Mazumdar 19 hours later
Brief Answer: Muprirocin or Fusidic acid. Detailed Answer: Hi, A hydrocortisone cream is preferable thrice a day. This is available over the counter. If there is visible pus or boils I recommend my patients Mupirocin/Fusidic acid. Also you need to arrest the irritating factor, I mean the shaving. Please do not shave it for a month. Let the complete organism living there on the chest die after applying the above cream. If it is not helping you should take oral antibiotics. Please do not shave against the direction of the hairs. That curls the hair and the ends irritate the chest and rash. Hope this is helpful.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor